Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 92, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 4, 2012, 8:14 PM CDT for Dodge County, Saunders County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2012, 8:14 PM CDT (01:14 UTC)
- Expired
- May 4, 2012, 8:44 PM CDT
- In force
- 30 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Dodge County, NE, Saunders County, NE
The radar
The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 5:52 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2635 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1505 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
972
WUUS53 KOAX 050114
SVROAX
NEC053-155-050200-
/O.NEW.KOAX.SV.W.0092.120505T0114Z-120505T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
814 PM CDT FRI MAY 4 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
EXTREME NORTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 900 PM CDT
* AT 810 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR CEDAR BLUFFS...OR 32 MILES
WEST OF OMAHA...AND MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
FREMONT...CEDAR BLUFFS...NICKERSON AND INGLEWOOD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 BETWEEN MILE MARKERS 153 AND 156.
HIGHWAY 77 BETWEEN MILE MARKERS 112 AND 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4140 9647 4139 9647 4137 9646 4135 9661
4147 9668 4156 9644 4140 9643
TIME...MOT...LOC 0110Z 256DEG 10KT 4140 9661
WIND...HAIL 60MPH 1.75IN
$$
MILLER3 follow-up statements
303
WWUS53 KOAX 050126
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
826 PM CDT FRI MAY 4 2012
NEC053-155-050200-
/O.CON.KOAX.SV.W.0092.000000T0000Z-120505T0200Z/
SAUNDERS NE-DODGE NE-
826 PM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
CDT FOR EXTREME NORTHEASTERN SAUNDERS AND SOUTHEASTERN DODGE
COUNTIES...
AT 824 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CEDAR BLUFFS...OR 30 MILES WEST OF OMAHA...MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
FREMONT...CEDAR BLUFFS...NICKERSON AND INGLEWOOD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 BETWEEN MILE MARKERS 153 AND 156.
HIGHWAY 77 BETWEEN MILE MARKERS 112 AND 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4140 9647 4139 9647 4137 9646 4135 9661
4147 9668 4156 9644 4140 9643
TIME...MOT...LOC 0124Z 256DEG 10KT 4141 9656
WIND...HAIL 60MPH 1.00IN
$$
MILLER382
WWUS53 KOAX 050137
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
837 PM CDT FRI MAY 4 2012
NEC053-155-050200-
/O.CON.KOAX.SV.W.0092.000000T0000Z-120505T0200Z/
SAUNDERS NE-DODGE NE-
837 PM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
CDT FOR EXTREME NORTHEASTERN SAUNDERS AND EXTREME SOUTHEASTERN
DODGE COUNTIES...
AT 834 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR INGLEWOOD...OR 28
MILES WEST OF OMAHA...MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
FREMONT AND INGLEWOOD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 BETWEEN MILE MARKERS 153 AND 156.
HIGHWAY 77 BETWEEN MILE MARKERS 112 AND 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4140 9643 4140 9647 4139 9647 4137 9646
4136 9657 4145 9665 4153 9644
TIME...MOT...LOC 0134Z 258DEG 10KT 4141 9653
WIND...HAIL 60MPH 1.00IN
$$
MILLER795
WWUS53 KOAX 050144
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
844 PM CDT FRI MAY 4 2012
NEC053-155-050210-
/O.CAN.KOAX.SV.W.0092.000000T0000Z-120505T0200Z/
SAUNDERS NE-DODGE NE-
844 PM CDT FRI MAY 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN
SAUNDERS AND EXTREME SOUTHEASTERN DODGE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4140 9643 4140 9647 4139 9647 4137 9646
4136 9657 4145 9665 4153 9644
TIME...MOT...LOC 0143Z 256DEG 10KT 4141 9653
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:46 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 4, 6:46 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 646 PM CDT FRI MAY 4 2012 .AVIATION...00Z TAFS FOR KOFK...KOMA AND KLNK. ACTIVE WEATHER EXPECTED FOR FIRST COUPLE HOURS AT KOMA AND KLNK. HEAVY RAIN...VARIABLE STRONG WINDS IN ADDITION TO HAIL ARE POSSIBLE THROUGH AT LEAST 03Z FOR KOMA AND KLNK AS SCATTERED THUNDERSTORMS SINK SOUTHEAST THIS EVENING. AFTER THESE PASS...IFR TO PERIODS OF LIFR CONDITIONS ARE POSSIBLE AS LOW CLOUDS AND FOG DEVELOP SIMILAR TO LAST NIGHT DUE TO AMPLE LOW LEVEL MOISTURE IN THE ATMOSPHERE. KERN && .PREV DISCUSSION... /ISSUED 326 PM CDT FRI MAY 4 2012/ DISCUSSION... FORECAST CONCERNS ARE MAINLY CONVECTION CHANCES/STRENGTH THROUGH SUNDAY. FOR TONIGHT...EXTREMELY UNSTABLE CONDITIONS PREVAILED SOUTH OF AFTERNOON CONVECTION WITH MLCAPE 2000-3500 J/KG WITH LITTLE CIN OVER MUCH OF THE FORECAST AREA PER 19Z SPC MESO PAGE. ISOLATED SEVERE CONVECTION WHICH DEVELOPED ON NRN EDGE OF HIGHER INSTABILITY PUSHED OUTFLOW FARTHER S INTO NERN NEBRASKA WHICH MAKES EVOLUTION OF CONVECTION SOMEWHAT QUESTIONABLE. SOME SHORTER TERM MODELS...I.E. 12Z 4KM WRF DID NOT PICK UP ON AFTERNOON CONVECTION IN NERN NEBR BUT BROUGHT ADDITIONAL DEVELOPMENT SWD INTO THAT AREA AFTER 00Z WITH 12Z GFS/NAM DOING SO LIKEWISE. MEANWHILE SOME STABILIZATION BEHIND CURRENT CONVECTION COULD CREATE A LULL IN ACTIVITY FOR A WHILE THIS EVENING. HOWEVER...FEEL NET EFFECT COULD BE WITH LOW LEVEL JET FOCUSED ON OUTFLOW AND RICH MOISTURE IN PLACE...H85 12Z DWPTS PER U.A AT +15 DEG C....CONTINUED REGENERATION AND AREAS OF HEAVY RAIN COULD COEXIST WITH SEVERE THREAT NE ZONES THIS EVENING. BOTH WILL BE INCLUDED IN GRIDS. ALTHOUGH CHANCES OF CONVECTION APPEAR MUCH LESS FARTHER SE...HIGH INSTABILITY AND LITTLE/NO CIN COULD LEAD TO DEVELOPMENT S OF WATCH AREA...ALBEIT CHANCES WHERE CU FIELD HAS LEFT...OVER THE FAR S...APPEAR PRETTY SMALL UNLESS SOME ACTIVITY WOULD SHIFT INTO THAT REGION LATE TONIGHT. OTHERWISE...MENTIONED FOG AND INCREASED SKY GRIDS AGAIN LATE TONIGHT/SATURDAY MORNING WITH HIGH DWPTS STILL IN PLACE. FOR SATURDAY/SATURDAY NIGHT...GFS/ECMWF HOLD OFF WITH QPF GENERATION UNTIL BASICALLY AFTER 00Z FOR FORECAST AREA. HOWEVER... POTENTIAL OUTFLOW BOUNDARIES AND EVEN HIGHER AMOUNTS OF MOISTURE/INSTABILITY COULD ALLOW FOR DEVELOPMENT IN AFTERNOON AND RAISED POPS NW ZONES. OUTFLOW/LINGERING CLOUDS WILL HAVE TO BE MONITORED BUT SPOTTY UPPER 80S/90 DEGREE READINGS THROUGH 20Z TODAY COULD EASILY BE REPEATED SATURDAY...ESPECIALLY IF LOW CLOUDS WOULD FAIL TO BE AS WIDESPREAD AS THIS MORNING. WILL AGAIN MENTION HEAVY RAIN NRN ZONES SATURDAY EVENING AS FORECAST PRECIPITABLE WATER WAS EVEN HIGHER THAN TODAY. ADJUSTED FORECAST A LITTLE TO ACCOUNT FOR A SLOWER FRONTAL PASSAGE SUNDAY PER 12Z GFS. THUS BOOSTED POPS SUNDAY AND RAISED TEMPS A LITTLE...ALTHOUGH PRE-FRONTAL CLOUD COVER COULD LIMIT HEATING. AFTER THAT MUCH COOLER TEMPERATURES SPREAD SWD INTO MIDWEEK BEFORE RECOVERING. TRIMMED PRECIP MENTION ON TUE TO FAR NERN IA ZONES PER GFS/ECMWF. SINCE BOTH GFS/ECMWF FORECAST ANOTHER TROUGH TOWARD FORECAST AREA NEXT FRI MODEST POPS WERE INCLUDED FOR NEW DAY 7 ALONG WITH COOLER TEMPS N/W. CHERMOK && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, May 4, 5:37 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 537 PM CDT FRI MAY 4 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-051245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 537 PM CDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SATURDAY THERE IS A SLIGHT RISK FOR SCATTERED STRONG TO SEVERE STORMS ACROSS ALL OF THE OUTLOOK AREA TONIGHT ACROSS EASTERN NEBRASKA AND SOUTHWEST IOWA. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN ARE THE PRIMARY HAZARDS. THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE SOUTH ALONG A SAGGING OUTFLOW BOUNDARY DRAPED ACROSS NORTHEAST NEBRASKA AND INTO WEST CENTRAL IOWA. THUNDERSTORMS WILL CONTINUE TO PUSH SOUTHEAST ALONG THIS BOUNDARY THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY EVENING AND SATURDAY NIGHT. A VERY UNSTABLE ATMOSPHERE WILL BE IN PLACE SATURDAY AFTERNOON BUT WARM MID LEVEL TEMPERATURES SHOULD CAP ANY DEVELOPMENT UNTIL A COLD FRONT APPROACHES FROM THE NORTHWEST. THIS COLD FRONT SHOULD BE MOVING INTO NORTHEAST NEBRASKA DURING THE EVENING...THEN WILL SWEEP THROUGH THE REST OF EASTERN NEBRASKA AND SOUTHWEST IOWA OVERNIGHT. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND AGAIN SATURDAY NIGHT. KERN
In the hours before
Special weather statement, May 4, 7:15 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 715 PM CDT FRI MAY 4 2012 NEZ017-018-031-032-050045- STANTON NE-PIERCE NE-MADISON NE-WAYNE NE- 715 PM CDT FRI MAY 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STANTON...SOUTHEASTERN PIERCE... NORTHEASTERN MADISON AND SOUTHWESTERN WAYNE COUNTIES UNTIL 745 PM CDT... AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORFOLK...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORFOLK...HADAR AND HOSKINS. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 BETWEEN MILE MARKERS 70 AND 87. HIGHWAY 81 BETWEEN MILE MARKERS 149 AND 166. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SATURDAY MORNING FOR EAST CENTRAL NEBRASKA. LAT...LON 4223 9739 4206 9711 4185 9741 4196 9760 TIME...MOT...LOC 0013Z 217DEG 22KT 4196 9745 MILLER
Local storm report, May 4, 7:34 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
734 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 2 N FREMONT 41.47N 96.49W
05/04/2012 E1.00 INCH DODGE NE TRAINED SPOTTER
&&
BKLocal storm report, May 4, 7:43 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
743 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 2 N FREMONT 41.47N 96.49W
05/04/2012 E1.25 INCH DODGE NE TRAINED SPOTTER
&&
BKLocal storm report, May 4, 8:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
800 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 1 N FREMONT 41.23N 92.43W
05/04/2012 E0.88 INCH XXX XX LAW ENFORCEMENT
&&
DFOBERTLocal storm report, May 4, 8:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
804 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL FREMONT 41.44N 96.49W
05/04/2012 E1.50 INCH DODGE NE TRAINED SPOTTER
NORTH SIDE
&&
DFOBERTSpecial weather statement, May 4, 8:10 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 810 PM CDT FRI MAY 4 2012 IAZ069-079-050145- MILLS IA-POTTAWATTAMIE IA- 810 PM CDT FRI MAY 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILLS AND SOUTHWESTERN POTTAWATTAMIE COUNTIES UNTIL 845 PM CDT... AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COUNCIL BLUFFS...OR 13 MILES EAST OF OMAHA...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TREYNOR. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 29 BETWEEN MILE MARKERS 47 AND 48. INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 4 AND 8. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SATURDAY MORNING FOR SOUTHWESTERN IOWA AND EAST CENTRAL NEBRASKA. LAT...LON 4112 9579 4126 9586 4135 9560 4112 9554 TIME...MOT...LOC 0105Z 256DEG 10KT 4121 9577 MILLER
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:07 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge | 53 min |
| May 4, 7:15 PM CDT | Special Weather Statement | OAX | Stanton | 30 min |
| May 4, 7:27 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Washington | 48 min |
| May 4, 8:08 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Washington | 30 min |
| May 4, 9:27 PM CDT | Special Weather Statement | OAX | Wayne | 33 min |
| May 4, 9:34 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce, Wayne | 41 min |
| May 4, 9:44 PM CDT | Special Weather Statement | OAX | Stanton | 31 min |
| May 4, 9:52 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte, Stanton | 38 min |
| May 4, 10:12 PM CDT | Severe Thunderstorm Warning | OAX | Pierce, Wayne | 32 min |
| May 4, 10:31 PM CDT | Severe Thunderstorm Warning | OAX | Thurston, Wayne | 59 min |
| May 4, 10:42 PM CDT | Severe Thunderstorm Warning | OAX | Stanton, Wayne | 36 min |
| May 4, 11:03 PM CDT | Flash Flood Warning | OAX | Wayne | 4 hr |
| May 4, 11:06 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Thurston, Wayne | 54 min |
| May 4, 11:16 PM CDT | Special Weather Statement | OAX | Cuming | 29 min |
| May 4, 11:37 PM CDT | Special Weather Statement | OAX | Dodge | 23 min |
| May 4, 11:46 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge | 44 min |
| May 5, 12:00 AM CDT | Severe Thunderstorm Warning | OAX | Antelope | 45 min |
| May 5, 12:14 AM CDT | Special Weather Statement | OAX | Burt | 31 min |
| May 5, 12:30 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 45 min |
| May 5, 12:33 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 42 min |
| May 5, 12:46 AM CDT | Severe Thunderstorm Warning | OAX | Madison, Stanton | 44 min |
| May 5, 1:09 AM CDT | Severe Thunderstorm Warning | OAX | Dodge | 21 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.